# SDR SWAA2024011527831

- Difficulty date: December 5, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE THE AFT SERVICE DOOR; THE INTERIOR EXIT LIGHT IS PARTIALLY INOP.<[01] REMOVED AND REPLACED 1 EACH EXIT LIGHT BULB ABOVE AFT SERVICE DOOR; OPS CHECK GOOD. ALL MAINTENANCE PERFORMED IAW AMM 33-51-00.
